| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues Botak Empire
Maxwin Botak Empire
Botak Empire Scatter
Daftar Botak Empire
Botak Empire Rekomendasi
Botak Empire Menang
Botak Empire Akun Pro
Scatter Botak Empire
Botak Empire Deposit Receh
Empire88 Slot 4D
Botak Empire Alternatif
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 43-48 |doi: 10.2306/scienceasia1513-1874.2023.118

Reverse order law for the Moore-Penrose invertible operators on Hilbert C * -modules

Guoqing Hong*

ABSTRACT:      It is well known that an adjointable operator between Hilbert C ? -modules admits a Moore-Penrose inverse if and only if it has closed range. In this paper, we give certain necessary and sufficient conditions for the existence of the reverse order law for the Moore-Penrose inverse of closed range adjointable operators in Hilbert C ? -module settings. Some new related results are also derived, which can be used to establish connections with the reverse order law in Hilbert C ? -modules.

Download PDF

133 Downloads 1449 Views

a Department of Mathematics, Henan Institute of Technology, Xinxiang 453003 China

* Corresponding author, E-mail:

Received 24 Mar 2022, Accepted 18 Jun 2022